# SDR AALA20071722

- Difficulty date: September 10, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N80057
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 465
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 19033
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT AFT CABIN RIGHT SIDE INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT AFT CABIN RIGHT SIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
